MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G08024
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the initial reporter, the device will not be returned.(b)(4).This report includes information known at this time. a follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported that during a fenestrated graft procedure in the abdominal aorta, the 14 fr performer introducer was leaking at the valve near/ while a wire guide was in the middle of the valve.The physician stated that this issue has occurred on previous occasions during the last several months (refer to medwatch 1820334-2018-00392); an eight (8) fr sheath was/ is placed inside of the lumen of the 14 fr introducer to stop the leakage.The patient lost a lot of blood (unknown quantity) during the procedure; however, a blood transfusion was not required.The graft was initially unable to be placed; however, the physician re-attempted and the procedure was able to be successfully completed.A section of the device did not remain inside the patient¿s body.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaint history, device history record, instructions for use (ifu), manufacturing instructions, quality control, and specifications of the device was conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, no product returned and the results of our investigation, a definitive root cause could not be determined.We will continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7251205
Report Number1820334-2018-00300
Device Sequence Number1066238
Product Code DYB
UDI-Device Identifier00827002080249
UDI-Public(01)00827002080249(17)201113(10)8325449
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG08024
Device Catalogue NumberRCF-14.0-38-J
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer03/14/2018
Initial Report FDA Received Date02/08/2018
Supplement Report FDA Received Date04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1